# SDR CALA2010080300360

- Difficulty date: July 31, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 64,420 hours, 13,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N56511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1646-1661 LBL 0 FLOOR SUPPORT FOUND CORRODED.  FLOOR SUPPORT CORROSION REMOVED OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMIT AND CORRODED FLOOR SUPPORT REPLACED AS PER SRM 51-10-02 AND NEW FLOOR SUPPORT INSTALLED AS PER SRM 51-40-02 AT STA 1640-1661 LBL 0.
